No Cover Image

Journal article 47 views 2 downloads

New multiplicity results for critical p-Laplacian problems

Carlo Mercuri Orcid Logo, Kanishka Perera Orcid Logo

Journal of Functional Analysis, Volume: 283, Issue: 4, Start page: 109536

Swansea University Author: Carlo Mercuri Orcid Logo

  • 59948_VoR.pdf

    PDF | Version of Record

    © 2022 The Authors. This is an open access article under the CC BY license

    Download (448.72KB)

Abstract

We prove new multiplicity results for the Brézis-Nirenberg problem for the p-Laplacian. Our proofs are based on a new abstract critical point theorem involving the Z2-cohomological index that requires less compactness than the (PS) condition.

Published in: Journal of Functional Analysis
ISSN: 0022-1236
Published: Elsevier BV 2022
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa59948
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We prove new multiplicity results for the Brézis-Nirenberg problem for the p-Laplacian. Our proofs are based on a new abstract critical point theorem involving the Z2-cohomological index that requires less compactness than the (PS) condition.
Keywords: Critical p-Laplacian problems, Multiplicity results, Abstract critical point theorems, Z2-cohomological index
College: College of Science
Issue: 4
Start Page: 109536